When your hormones are off balance it can cause all sorts of problems, even depression. The only thing I can recommend is contacting the company that makes the Androgel and ask if they can give it to you at a reduced rate since you have no insurance. Your Dr may have to fill out a little bit of paper work for the company. Take care. Remar
Yes, low testosterone can cause a depressed mood. There are other treatments which may be cheaper, so you should call your doctor and ask him about this. If not do as remar suggests. I don't know your age, but there are many conditions that cause this, I hope they have ruled these out. Low testosterone needs to be treated, you are losing bone mass, and muscle due to this. My husband takes the shot 2 x a month, and I give the injections to him.
if you go on the androgel web site you can get a discount card for their gel to use at the pharmacist. there are also other places to get the cream. we go to a place that makes it on site. and with the cream it is made much stronger to the persons needs and you actually put on ALOT less than the gel. The place we go to is called Custom Dosing, don't know if you have one in your area.